# SDR CHQA201000047

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 20,969 hours, 19,867 cycles
- Engine: Allsn AE3007A
- Engine time: 18,308 hours, 15,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE INOP WHEN TESTED.  MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY SHORTED TO GROUND.  THE EMERGENCY LIGHT ASSEMBLY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
